Translator Disclaimer
2019 Semiclassical resolvent estimates for short-range $L^\infty$ potentials
Georgi Vodev
Pure Appl. Anal. 1(2): 207-214 (2019). DOI: 10.2140/paa.2019.1.207

Abstract

We prove semiclassical resolvent estimates for real-valued potentials V L ( n ) , n 3 , satisfying V ( x ) = O ( x δ ) with δ > 3 .

Citation

Download Citation

Georgi Vodev. "Semiclassical resolvent estimates for short-range $L^\infty$ potentials." Pure Appl. Anal. 1 (2) 207 - 214, 2019. https://doi.org/10.2140/paa.2019.1.207

Information

Received: 12 September 2018; Revised: 23 October 2018; Accepted: 6 December 2018; Published: 2019
First available in Project Euclid: 14 May 2019

zbMATH: 07079478
MathSciNet: MR3949373
Digital Object Identifier: 10.2140/paa.2019.1.207

Subjects:
Primary: 35P25

Keywords: resolvent estimates

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.1 • No. 2 • 2019
MSP
Back to Top